advertisement

Childhood-diseases

Question
Posted by: lusha | 2006/10/27

Q.

ban-pain

my baby is 11 weeks old and i have used ban-pain syrup and buscopan for cramps since he was about 2 weeks old, now i realise if i don't give him he becomes restless and has difficulty in going to sleep.
please tell me if i should go on or cut it off

Expert's Reply

A.

Paediatrician

He is probably still having colic at this stage. You must certainly stop the Ban-pain syrup immediately and after another 2 weeks or so try him off the Buscopan syrup again.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
user comments

C.

Posted by: Zee | 2006/10/27

Hi,

I did not have much luck with the Telement drops. Didn't work much for my daughter. I can't recall the name now, but the nurses at Stork's Nest, the baby clinic at Parklane hosp., recommended some homeopathic tablets for the colic. That really worked. We would crush it and mix it with a bit of milk and give this to her a few minutes before her feed.

Maybe you can give them a call. 011 480 4040

Reply to Zee
Posted by: Des | 2006/10/27

Hi

Your baby is propably addicted to this medication. The Paediatrician told me to use Telement Colic Drops for cramps. It has no alcohol in it. I started using it when my baby was 2 weeks old and stopped when he was 3 months old. There were no side affects and once I stopped he did not become restless or have cramps. My baby is 6 months now. Give you baby 8 drops per bottle. Give it about 3 days to really work, but I promise you - it really works! The cramps will be gone.

Good Luck!

Reply to Des

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.